Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 5, страницы 542–552 (Mi rcd20)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Invariant Measures of Modified $\mathrm{LR}$ and $\mathrm{L+R}$ Systems

Božidar Jovanović

Mathematical Institute SANU, Kneza Mihaila 36, 11000, Belgrade, Serbia

Аннотация: We introduce a class of dynamical systems having an invariant measure, the modifications of well-known systems on Lie groups: $\mathrm{LR}$ and $\mathrm{L+R}$ systems. As an example, we study a modified Veselova nonholonomic rigid body problem, considered as a dynamical system on the product of the Lie algebra $so(n)$ with the Stiefel variety $V_{n, r}$, as well as the associated $\epsilon\mathrm{L+R}$ system on $so(n) \times V_{n, r}$. In the $3$-dimensional case, these systems model the nonholonomic problems of motion of a ball and a rubber ball over a fixed sphere.

Ключевые слова: nonholonomic constraints, invariant measure, Chaplygin ball

Финансовая поддержка Номер гранта
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174020
The research was supported by the Serbian Ministry of Education and Science Project 174020 Geometry and Topology of Manifolds, Classical Mechanics, and Integrable Dynamical System.


DOI: https://doi.org/10.1134/S1560354715050032

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 70F25, 70H45
Поступила в редакцию: 28.06.2015
Язык публикации: английский

Образец цитирования: Božidar Jovanović, “Invariant Measures of Modified $\mathrm{LR}$ and $\mathrm{L+R}$ Systems”, Regul. Chaotic Dyn., 20:5 (2015), 542–552

Цитирование в формате AMSBIB
\RBibitem{Jov15}
\by Bo{\v z}idar Jovanovi\'c
\paper Invariant Measures of Modified $\mathrm{LR}$ and $\mathrm{L+R}$ Systems
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 5
\pages 542--552
\mathnet{http://mi.mathnet.ru/rcd20}
\crossref{https://doi.org/10.1134/S1560354715050032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3412544}
\zmath{https://zbmath.org/?q=an:06529973}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000362971400003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944446123}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd20
  • http://mi.mathnet.ru/rus/rcd/v20/i5/p542

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. B. Jovanovic, “Rolling balls over spheres in $\mathbb{R}^n$”, Nonlinearity, 31:9 (2018), 4006–4030  crossref  mathscinet  zmath  isi  scopus
    2. B. Jovanovic, “Symmetries of line bundles and Noether theorem for time-dependent nonholonomic systems”, J. Geom. Mech., 10:2 (2018), 173–187  crossref  mathscinet  zmath  isi  scopus
    3. B. Gajić, B. Jovanović, “Two Integrable Cases of a Ball Rolling over a Sphere in $\mathbb{R}^n$”, Rus. J. Nonlin. Dyn., 15:4 (2019), 457–475  mathnet  crossref  elib
    4. Kurt M. Ehlers, Jair Koiller, “Cartan meets Chaplygin”, Theor. Appl. Mech., 46:1 (2019), 15–46  mathnet  crossref
    5. Božidar Jovanović, “Note on a ball rolling over a sphere: integrable Chaplygin system with an invariant measure without Chaplygin Hamiltonization”, Theor. Appl. Mech., 46:1 (2019), 97–108  mathnet  crossref
    6. B. Gajic, B. Jovanovic, “Nonholonomic connections, time reparametrizations, and integrability of the rolling ball over a sphere”, Nonlinearity, 32:5 (2019), 1675–1694  crossref  mathscinet  zmath  isi  scopus
    7. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Demchenko's nonholonomic case of a gyroscopic ball rolling without sliding over a sphere after his 1923 Belgrade doctoral thesis”, Theor. Appl. Mech., 47:2 (2020), 257–287  mathnet  crossref
  • Просмотров:
    Эта страница:92
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021